# SDR SWIA201436367

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 38,874 hours, 56,289 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DID NOT COME UP ON FIRST RETRACTION ATTEMPT, CYCLED THE HANDLE & THE GEAR CAME UP.  FLT 5344 ADJUSTED THE LT MLG UPLOCK PROX SENSOR IAW AMM.  CW GEAR SWINGS, ALL INDICATIONS NORMAL.
